# SDR ABXA9700352

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND A SUPPORT FORWARD OF CANTED FRAME, AT FS 1168, CRACKED AT 7 O'CLOCK POS.  REPLACED SUPOORT BRACKET IAW DC-9 SRM CHAPTER 51-30-5.
